Mangasarian-type Sufficient Optimality Conditions for Age-Structured Control Problems with State Constraints. An Application to Investment in Vintage Capital
Serdica Mathematical Journal, Tome 39 (2013) no. 2, pp. 155-188
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We consider a class of age-structured control problems with state constraints, nonlocal dynamics and boundary conditions, defined on
finite time intervals. For these problems we suggest Mangasarian-type sufficient conditions for the optimality of the control. As an application we consider a model with a state constraint of optimal investment in vintage capital goods. To solve this model we suggest a numerical method and we prove that this method converges to an optimal solution. 2010 Mathematics Subject Classification: 49K20, 49K21, 49N90, 49M30.
Keywords:
Age-structured optimal control with state constraints, sufficient conditions for optimality, vintage capital goods, shooting method
@article{SMJ2_2013_39_2_a4,
author = {Krastev, Vladimir},
title = {Mangasarian-type {Sufficient} {Optimality} {Conditions} for {Age-Structured} {Control} {Problems} with {State} {Constraints.} {An} {Application} to {Investment} in {Vintage} {Capital}},
journal = {Serdica Mathematical Journal},
pages = {155--188},
year = {2013},
volume = {39},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2013_39_2_a4/}
}
TY - JOUR AU - Krastev, Vladimir TI - Mangasarian-type Sufficient Optimality Conditions for Age-Structured Control Problems with State Constraints. An Application to Investment in Vintage Capital JO - Serdica Mathematical Journal PY - 2013 SP - 155 EP - 188 VL - 39 IS - 2 UR - http://geodesic.mathdoc.fr/item/SMJ2_2013_39_2_a4/ LA - en ID - SMJ2_2013_39_2_a4 ER -
%0 Journal Article %A Krastev, Vladimir %T Mangasarian-type Sufficient Optimality Conditions for Age-Structured Control Problems with State Constraints. An Application to Investment in Vintage Capital %J Serdica Mathematical Journal %D 2013 %P 155-188 %V 39 %N 2 %U http://geodesic.mathdoc.fr/item/SMJ2_2013_39_2_a4/ %G en %F SMJ2_2013_39_2_a4
Krastev, Vladimir. Mangasarian-type Sufficient Optimality Conditions for Age-Structured Control Problems with State Constraints. An Application to Investment in Vintage Capital. Serdica Mathematical Journal, Tome 39 (2013) no. 2, pp. 155-188. http://geodesic.mathdoc.fr/item/SMJ2_2013_39_2_a4/